What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Apr 23, 12:22 PM CST, 18 minutes earlier.
Area forecast discussion, Apr 23, 12:22 PM CST, 18 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
122 PM CDT Mon Apr 23 2018
.UPDATE...
FOR 18Z AVIATION DISCUSSION.
&&
.DISCUSSION...
Bands of showers with locally heavy rainfall, along with isolated
thunderstorms, are developing in the WAA east of the low pressure
system located over western Tennessee and southwest Kentucky. In
addition, areas of sunshine are becoming common in between the
showers and bands of showers.
NAM12 and HRRR are honing in on the area for best potential of
showers and locally heavy rainfall, in a relatively wide swath
extending from where our current FLS's exist, over western areas,
to just west of the Cumberland Plateau.
As result of all this information, have nudged our high temperatures
today more toward the 70 degree mark in areas west of the
Cumberland Plateau, and have increased the chance of rain in the
area outlined previously into the categorical range, and added the
mention of locally heavy rainfall possible.
&&
.AVIATION...
18Z TAF DISCUSSION.
A slow moving low pressure system will produce a mix of MVFR and
VFR conditions this afternoon, except for the possibility of
periods of IFR at CSV. Expect flight conditions to deteriorate
overnight, with all terminals likely to experience IFR conditions
after 06z.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
DISCUSSION......11
AVIATION........19
Hazardous weather outlook, Apr 23, 4:02 AM CST, 8 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
502 AM CDT Mon Apr 23 2018
TNZ005>011-023>034-056>066-075-077>080-093>095-241000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
502 AM CDT Mon Apr 23 2018
This Hazardous Weather Outlook is for portions of Middle
Tennessee.
.DAY ONE...Today and Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
31
In the hours before
Special weather statement, Apr 23, 9:00 AM CST, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
1000 AM CDT Mon Apr 23 2018
TNZ005>011-023>034-056>066-075-077>080-093>095-232300-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield,
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina,
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson,
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville,
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta,
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville,
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg,
and Pulaski
1000 AM CDT Mon Apr 23 2018
...Showers With Locally Heavy Rainfall Expected Over Parts of the
Mid-State Today...
Bands of showers, some with locally heavy downpours, will develop
over parts of the Mid-State toady. The showers will be lining up
like soldiers, and marching across the same areas as they move
northward within each band. This means that some isolated areas
could receive another inch or more of rain today. Since the ground
is already saturated from rainfall yesterday, you can expect
heavy downpours to produce rapid run off and ponding of water,
especially in low lying and poorly drained areas. Motorists are
advised to exercise appropriate caution, and avoid areas where
water of unknown depth covers the road.
Special weather statement, Apr 23, 9:21 AM CST, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Nashville TN
1021 AM CDT MON APR 23 2018
TNZ005>011-023>034-056>066-075-077>080-093>095-232300-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield,
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina,
Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson,
Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet,
Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro,
Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville,
Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg,
Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta,
Crossville, Shelbyville, Tullahoma, Manchester, McMinnville,
Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg,
and Pulaski
1021 AM CDT MON APR 23 2018
...Showers With Locally Heavy Rainfall Expected Over Parts of the
Mid-State Today...
Bands of showers, some with locally heavy downpours, will develop
over parts of the Mid-State today. The showers will be lining up
like soldiers, and marching across the same areas as they move
northward within each band. This means that some isolated areas
could receive another inch or more of rain today. Since the ground
is already saturated from rainfall yesterday, you can expect heavy
downpours to produce rapid run off and ponding of water, especially
in low lying and poorly drained areas. Motorists are advised to
exercise appropriate caution, and avoid areas where water of unknown
depth covers the road.